# SDR HEEA955303

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075185101
- Condition: Defective
- Location: Eng Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR READING 4% LOW.  GIVING INDICATION OF HIGH TOT ON POWER CHECK. REPLACED WITH SERVICEABLE TORQUE IND.
